Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Graded rings and Krull orders


Authors: Eric Jespers and Paul Wauters
Journal: Proc. Amer. Math. Soc. 107 (1989), 309-313
MSC: Primary 16A03; Secondary 16A34
DOI: https://doi.org/10.1090/S0002-9939-1989-0955461-1
MathSciNet review: 955461
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ R$ be a faithfully $ S$-graded ring, where $ S$ is a submoniod of a torsion-free commutative group and $ S$ has no nontrivial units. In case $ R$ is a prime Krull order we give necessary and sufficient conditions for $ R$ to be a crossed product (respectively a polynomial ring).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A03, 16A34

Retrieve articles in all journals with MSC: 16A03, 16A34


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0955461-1
Article copyright: © Copyright 1989 American Mathematical Society